# SDR AALA20140428010

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 108,114 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOORWAY EMERGENCY LIGHT, L334, INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOORWAY EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
